Classes of multivalent analytic functions with Montel’s normalization

Authors

  • Jacek Dziok Institute of Mathematics, University of Rzeszów

Abstract

In this paper we define classes of functions with Montel’s normalization. We investigate the coefficients estimates, distortion properties, the radii of starlikeness and convexity, subordination theorems, partial sums and integral means inequalities for the defined classes of functions. Some remarks depicting consequences of the main results are also mentioned.

References

M.K. Aouf, H.M. Hossen, H.M. Srivastava, Some families of multivalent functions, Comput. Math. Appl. 39 (2000), 39–48.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E. Deniz, H. Orhan, Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator, Czechoslovak Math. J. 60 (135) (2010), 699–713.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dziok, Applications of extreme points to distortion estimates, Appl. Math. Comput. 215 (2009), 71–77.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dziok, H.M. Srivastava, A unified class of analytic functions with varying argument of coefficients, Eur. J. Pure Appl. Math. 2 (2009), 302–324.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dziok, H.M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct. 14 (2003), 7–18.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A.W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56 (1991), 87–92.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Kanas, H.M. Srivastava, Linear operators associated with k-uniformly convex functions, Intergral Transform. Spec. Funct. 9 (2000), 121–132.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Kanas, A. Wiśniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327–336.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.E. Littlewood, On inequalities in theory of functions, Proc. London Math. Soc. 23 (1925), 481–519. Classes of multivalent analyti fun tions with Montel's normalization [141℄
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.-L. Liu, H.M. Srivastava, Certain properties of the Dziok-Srivastava operator, Appl. Math. Comput. 159 (2004), 485–493.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Montel, Leçons sur les Fonctions Univalentes ou Multivalentes, GauthierVillars, Paris, 1933.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Owa, H.M. Srivastava, Univalent and starlike generalized hypergeometric functions, Canad. J. Math. 39 (1987), 1057–1077.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.K. Raina, D. Bansal, Some properties of a new class of analytic functions defined in terms of a Hadamard product, JIPAM. J. Inequal. Pure Appl. Math. 9 (2008), Article 22.
##plugins.generic.googleScholarLinks.settings.viewInGS##

C. Ramachandran, T.N. Shanmugam, H.M. Srivastava, A. Swaminathan, A unified class of k-uniformly convex functions defined by the Dziok-Srivastava linear operator, Appl. Math. Comput. 190 (2007), 1627–1636.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Silverman, Partial sums of starlike and convex functions, J. Math. Anal. Appl. 209 (1997), 221–227.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Silverman, Univalent functions with varying arguments, Houston J. Math. 7 (1981), 283–287.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E.M. Silvia, On partial sums of convex functions of order α, Houston. J. Math. 11 (1985), 397–404.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Sokół, On some applications of the Dziok-Srivastava operator, Appl. Math. Comput. 201 (2008), 774–780.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Sokół, A. Wiśniowska, On some clasess of starlike functions related with parabola, Zeszyty Nauk. Politech. Rzeszowskiej Mat. Fiz. 121 (1993), 35–42.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.M. Srivastava, A.K. Mishra, Applications of fractional calculus to parabolic starlike and uniformly convex functions, Comput. Math. Appl. 39 (2000), 57–69.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.M. Srivastava, G. Murugusundaramoorthy, S. Sivasubramanian, Hypergeometric functions in the parabolic starlike and uniformly convex domains, Integral Transforms Spec. Funct. 18 (2007), 511–52.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.M. Srivastava, S. Owa, Certain classes of analytic functions with varying arguments, J. Math. Anal. Appl. 136 (1988), 217–228.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.S. Wilf, Subordinating factor sequence for convex maps of the unit circle, Proc. Amer. Math. Soc. 12 (1961), 689–693.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2012-12-14

How to Cite

Dziok, J. (2012). Classes of multivalent analytic functions with Montel’s normalization. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 11, 123–144. Retrieved from https://studmath.uken.krakow.pl/article/view/13215

Issue

Section

Published